# SDR GTIA9800106

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804RA
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - L-1 DOOR SLIDE PACK FELL OFF WHEN AIRCRAFT WAS AT GATE.  RE-INSTALLED SLIDE PACK IAW MD80 MM 25-61-0.  NO DEFECTS NOTED AT THIS TIME.  (M)
